# SDR HEEA0011567

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: 2202A1002
- Condition: Defective
- Location: Rpm Warn
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT WOULD STAY ON AFTER 98% HORN WOULD STOP.
